Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Why I am having yellow vaginal discharge and severe back pain as I am 8 weeks pregnant ?

hi, i am a 22 year old mother with 2 kids, one 3 1/2 years and the other 6 months. i just found out that i am pregnanat of 8 weeks. i however have been having too much slightly yellow vaginal discharge and just today i am having sever back pain . cound this mean any thing wrong with my pregnancy . and my first was a vaginal delevery while the second was a c section due to breech position.
Asked On : Tue, 10 May 2011
Answers:  1 Views:  265
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
welcome to health care magic. just relax. nothing is wrong with your pregnancy.sometimes there can be slight infection during pregnancy. you should just go to a gynaecologist and get yourself checked. the back pain could be due to the infection as well. since you have become pregnant so soon,u need to make sure that u take good nutrious food. your body tends to loose its stores in pregnancy. take extra care.
Answered: Tue, 10 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor